# SDR SWAA2022072531638

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 39,830 hours, 24,167 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Displaced
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BECAME DISPLACED FROM DOOR / [01] INSTALLED L1 DOOR SLIDE ONTO DOOR PER AMM 25-66-01.
